# SDR SWAA2016072254120

- Difficulty date: July 9, 2016
- Submitted: July 25, 2016
- Operation: Air carrier
- Aircraft: N487WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33854
- Aircraft time: 42,175 hours, 24,531 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Skin
- Part number: 183A81005
- Condition: Delaminated
- Location: Lt Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELEVATOR TAB TOP SURFACE T/E DELAMINATED.  REPAIRED TAB IAW SRM AND DWG.
